×

On the stability problem in fuzzy Banach space. (English) Zbl 1246.39022

Summary: We investigate the generalized Ulam-Hyers stability of the Cauchy functional equation and pose two open problems in fuzzy Banach space.

MSC:

39B82 Stability, separation, extension, and related topics for functional equations
46S40 Fuzzy functional analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York, NY, USA, 1960. · Zbl 0086.24101
[2] D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222-224, 1941. · Zbl 0061.26403
[3] T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64-66, 1950. · Zbl 0040.35501
[4] Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297-300, 1978. · Zbl 0398.47040
[5] Th. M. Rassias, “Problem 16; 2, report of the 27th International Symposium on functional equations,” Aequationes Mathematicae, vol. 39, pp. 292-293, 1990.
[6] Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431-434, 1991. · Zbl 0739.39013
[7] Th. M. Rassias and P. \vSemrl, “On the behavior of mappings which do not satisfy Hyers-Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989-993, 1992. · Zbl 0761.47004
[8] P. G\uavru\cta, “On a problem of G. Isac and Th. M. Rassias concerning the stability of mappings,” Journal of Mathematical Analysis and Applications, vol. 261, no. 2, pp. 543-553, 2001. · Zbl 0993.47002
[9] J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques, vol. 108, no. 4, pp. 445-446, 1984. · Zbl 0599.47106
[10] J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126-130, 1982. · Zbl 0482.47033
[11] J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268-273, 1989. · Zbl 0672.41027
[12] P. G\uavru\ct\ua, “An answer to question of John M. Rassias concerning the stability of Cauchy equation,” Advanced in Equation and Inequality, pp. 67-71, 1999.
[13] P. G\uavru\cta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431-436, 1994. · Zbl 0818.46043
[14] G. Isac and Th. M. Rassias, “Functional inequalities for approximately additive mappings,” in Stability of Mappings of Hyers-Ulam Type, Hadronic Press Collection of Original Articles, pp. 117-125, Hadronic Press, Palm Harbor, Fla, USA, 1994. · Zbl 0844.39015
[15] G. Isac and Th. M. Rassias, “Stability of \psi -additive mappings: applications to nonlinear analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 219-228, 1996. · Zbl 0843.47036
[16] C. Baak and M. S. Moslehian, “On the stability of J*-homomorphisms,” Nonlinear Analysis, vol. 63, no. 1, pp. 42-48, 2005. · Zbl 1085.39026
[17] B. Bouikhalene, E. Elqorachi, and J. M. Rassias, “The superstability of d’Alembert’s functional equation on the Heisenberg group,” Applied Mathematics Letters, vol. 23, no. 1, pp. 105-109, 2010. · Zbl 1195.39007
[18] L. C\uadariu and V. Radu, “The fixed points method for the stability of some functional equations,” Carpathian Journal of Mathematics, vol. 23, no. 1-2, pp. 63-72, 2007. · Zbl 1196.39013
[19] G. Z. Eskandani, “On the Hyers-Ulam-Rassias stability of an additive functional equation in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 405-409, 2008. · Zbl 1228.39025
[20] G. Z. Eskandani, H. Vaezi, and Y. N. Dehghan, “Stability of a mixed additive and quadratic functional equation in non-Archimedean Banach modules,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1309-1324, 2010. · Zbl 1218.39026
[21] G. Z. Eskandani, H. Vaezi, and F. Moradlou, “On the Hyers-Ulam-Rassias stability of functional equations in quasi-Banach spaces,” International Journal of Applied Mathematics & Statistics, vol. 15, pp. 1-15, 2009. · Zbl 1183.39021
[22] P. G\uavru\ct\ua, “On the Hyers-Ulam-Rassias stability of mappings,” in Recent Progress in Inequalities, G. V. Milovanovic, Ed., vol. 430, pp. 465-469, Kluwer Academic, Dordrecht, The Netherlands, 1998. · Zbl 0897.39008
[23] P. G\uavru\ct\ua and L. C\uadariu, “General stability of the cubic functional equation,” Buletinul Stiintific al Universit\uatii “Politehnica” din Timi\csoara. Seria Matematica-Fizica, vol. 47(61), no. 1, pp. 59-70, 2002.
[24] K. W. Jun and Y. H. Lee, “On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality,” Mathematical Inequalities & Applications, vol. 4, no. 1, pp. 93-118, 2001. · Zbl 0976.39031
[25] K. Jun, H. Kim, and J. Rassias, “Extended Hyers-Ulam stability for Cauchy-Jensen mappings,” Journal of Difference Equations and Applications, pp. 1-15, 2007. · Zbl 1135.39013
[26] S. M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. · Zbl 0980.39024
[27] S. M. Jung, “Asymptotic properties of isometries,” Journal of Mathematical Analysis and Applications, vol. 276, no. 2, pp. 642-653, 2002. · Zbl 1038.39016
[28] Pl. Kannappan, “Quadratic functional equation and inner product spaces,” Results in Mathematics, vol. 27, no. 3-4, pp. 368-372, 1995. · Zbl 0836.39006
[29] H. M. Kim, J. M. Rassias, and Y. S. Cho, “Stability problem of Ulam for Euler-Lagrange quadratic mappings,” Journal of Inequalities and Applications, vol. 2007, Article ID 10725, 15 pages, 2007. · Zbl 1132.39024
[30] Y. S. Lee and S. Y. Chung, “Stability of an Euler-Lagrange-Rassias equation in the spaces of generalized functions,” Applied Mathematics Letters of Rapid Publication, vol. 21, no. 7, pp. 694-700, 2008. · Zbl 1152.39318
[31] D. Mihe\ct, “The fixed point method for fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1663-1667, 2009. · Zbl 1179.39039
[32] F. Moradlou, H. Vaezi, and G. Z. Eskandani, “Hyers-Ulam-Rassias stability of a quadratic and additive functional equation in quasi-Banach spaces,” Mediterranean Journal of Mathematics, vol. 6, no. 2, pp. 233-248, 2009. · Zbl 1183.39021
[33] M. S. Moslehian, “On the orthogonal stability of the Pexiderized quadratic equation,” Journal of Difference Equations and Applications, vol. 11, no. 11, pp. 999-1004, 2005. · Zbl 1085.39027
[34] P. Nakmahachalasint, “On the generalized Ulam-Gavruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007. · Zbl 1148.39026
[35] C. Park and J. M. Rassias, “Stability of the Jensen-type functional equation in C*-algebras: a fixed point approach,” Abstract and Applied Analysis, vol. 2009, Article ID 360432, 17 pages, 2009. · Zbl 1167.39020
[36] A. Pietrzyk, “Stability of the Euler-Lagrange-Rassias functional equation,” Demonstratio Mathematica, vol. 39, no. 3, pp. 523-530, 2006. · Zbl 1113.39034
[37] J. M. Rassias, J. Lee, and H. M. Kim, “Refinned Hyers-Ulam stability for Jensen type mappings,” Journal of the Chungcheong Mathematical Society, vol. 22, pp. 101-116, 2009.
[38] J. M. Rassias, “Complete solution of the multi-dimensional problem of Ulam,” Discussiones Mathematicae, vol. 14, pp. 101-107, 1994. · Zbl 0819.39012
[39] K. Ravi and M. Arunkumar, “On the Ulam-Gavruta-Rassias stability of the orthogonally Euler-Lagrange type functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 143-156, 2007.
[40] K. Ravi, J. M. Rassias, M. Arunkumar, and R. Kodandan, “Stability of a generalized mixed type additive, quadratic, cubic and quartic functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 114, pp. 1-29, 2009. · Zbl 1195.39010
[41] S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. · Zbl 1011.39019
[42] D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications, 34, Birkhäuser, Basle, Switzerland, 1998. · Zbl 0907.39025
[43] Th. M. Rassias, “On a modified Hyers-Ulam sequence,” Journal of Mathematical Analysis and Applications, vol. 158, no. 1, pp. 106-113, 1991. · Zbl 0746.46038
[44] P. G\uavru\cta, M. Hossu, D. Popescu, and C. C\uapr\uau, “On the stability of mappings and an answer to a problem of Th. M. Rassias,” Annales Mathématiques Blaise Pascal, vol. 2, no. 2, pp. 55-60, 1995. · Zbl 0853.46036
[45] K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. A08, pp. 36-46, 2008. · Zbl 1144.39029
[46] H. X. Cao, J. R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. I,” Journal of Inequalities and Applications, vol. 2009, Article ID 718020, 10 pages, 2009. · Zbl 1185.46033
[47] H. X. Cao, J. R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. II,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 85, pp. 1-8, 2009. · Zbl 1211.39015
[48] M. B. Savadkouhi, M. E. Gordji, J. M. Rassias, and N. Ghobadipour, “Approximate ternary Jordan derivations on Banach ternary algebras,” Journal of Mathematical Physics, vol. 50, no. 4, Article ID 042303, pp. 1-9, 2009. · Zbl 1214.46034
[49] T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687-705, 2003. · Zbl 1045.46048
[50] A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720-729, 2008. · Zbl 1178.46075
[51] A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, “Fuzzy stability of the Jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730-738, 2008. · Zbl 1179.46060
[52] A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy approximately cubic mappings,” Information Sciences, vol. 178, no. 19, pp. 3791-3798, 2008. · Zbl 1160.46336
[53] A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy almost quadratic functions,” Results in Mathematics, vol. 52, no. 1-2, pp. 161-177, 2008. · Zbl 1157.46048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.